# SDR IPXA2025022005103

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N612UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64258
- Aircraft time: 25,158 hours, 3,688 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Controller
- Part number: 355012
- Part serial: 3869040
- Condition: False Indication
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT FIRE CARGO INDICATION AT 2000 FT ON TK-OFF 35L. SMELLED SMOKE WHILE RUNNING CHECKLIST. NO OBSERVATION FROM FIRE DEPT. AIR TURN BACK.  REMOVED AND REPLACED LOWER CARGO SMOKE DETECTION CONTROLLER REF MM 26-16-06-400-801. TESTS NORMAL. OK TO CONTINUE.  VISUALLY INSPECTED LOWER AFT PIT, NO DEFECTS NOTED, LOOKED AT ALL THE CARGO SYSTEM PDUÂ€™S AND ASSOCIATED WIRES, NO DEFECTS NOTED.
